Cookies?
Library Header Image
LSE Research Online LSE Library Services

Robustness, optimality, and the handicap principle

Alexander, J. McKenzie (2010) Robustness, optimality, and the handicap principle. Biology and Philosophy, 25 (5). pp. 868-879. ISSN 0169-3867

Full text not available from this repository.

Identification Number: 10.1007/s10539-009-9168-8
Item Type: Article
Official URL: http://www.springerlink.com/content/102856/
Additional Information: © 2010 Springer Science + Business Media B.V.
Subjects: B Philosophy. Psychology. Religion > B Philosophy (General)
Sets: Departments > Philosophy, Logic and Scientific Method
Date Deposited: 09 Feb 2010 15:22
Last Modified: 27 Jun 2011 12:23
URI: http://eprints.lse.ac.uk/id/eprint/27043

Actions (login required)

View Item View Item